Journal article icon

Journal article

Presentations of noneffective orbifolds

Abstract:

It is well known that an effective orbifold M (one for which the local stabilizer groups act effectively) can be presented as a quotient of a smooth manifold P by a locally free action of a compact Lie group K. We use the language of groupoids to provide a partial answer to the question of whether a noneffective orbifold can be so presented. We also note some connections to stacks and gerbes.

Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1090/S0002-9947-04-03379-3

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
American Mathematical Society Publisher's website
Journal:
Transactions of the American Mathematical Society Journal website
Volume:
356
Issue:
6
Pages:
2481-2499
Publication date:
2004-02-02
Acceptance date:
2003-02-15
DOI:
EISSN:
1088-6850
ISSN:
0002-9947
Source identifiers:
693832
Keywords:
Pubs id:
pubs:693832
UUID:
uuid:ac7edcd5-e2b9-444a-9943-ec6cdc4f6591
Local pid:
pubs:693832
Deposit date:
2017-05-08

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP